Toggle Main Menu Toggle Search

ePrints

Debate Caney's 'International distributive justice': A response

Lookup NU author(s): Dr David Miller, Dr Simon Caney

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Miller D, Caney S

Publication type: Letter

Journal: Political Studies

Year: 2002

Volume: 50

Issue: 5

Pages: 974-983

ISSN (print): 0032-3217

ISSN (electronic):

URL: http://dx.doi.org/10.1111/1467-9248.00404

DOI: 10.1111/1467-9248.00404


Actions

    Link to this publication


Share